How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Das, MD Your Own Question
Dr. Das, MD
Dr. Das, MD, Doctor
Category: Medical
Satisfied Customers: 2258
Experience:  MBBS, MD, with wide experience in all aspects of medical treatment, including cancer therapy.
3452947
Type Your Medical Question Here...
Dr. Das, MD is online now

Hello, I am suffering with cidp which is causing increasing

Resolved Question:

Hello, I am suffering with cidp which is causing increasing pain and numbness in my feet and legs. I have read adverts for the Rebuilder which uses small electrical currents to stimulate the nerves and reduce the symptoms. Have you any experience in the use and effectiveness of this device which is rather expensive?
Yours Sincerely, XXXXX XXXXX
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Das, MD replied 3 years ago.
Michael,

Welcome and thank you for the question.

Going through the rebuilder website, I have found that no clinical trials have been done for the device. Also, the website says that "The ReBuilder® uses a tiny electrical signal to wake up nerves that are temporarily dormant or asleep due to past oxygen deprivation. " But nerve damage can be due to a number of causes - traumatic , toxic etc. CIDP is definitely not due to oxygen deprivation and I do not think that you will get any relief from this device.



Dr. Das, MD and other Medical Specialists are ready to help you